# SDR REXA2019021100240

- Difficulty date: February 11, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N832AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8032
- Aircraft time: 22,794 hours, 22,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R3102529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRAP AT FS 559.00 RBL 27 TO RBL 39 HAS MINOR SURFACE CORROSION. REMOVED AND REPLACED WITH NEW FLOOR SUPPORT STRAP AT FS 559.00 RBL 27 TO RBL 39 IAW SRM 51-42-03.
